Home > Research > Publications & Outputs > On non-transferable utility games with coalitio...

Links

Text available via DOI:

View graph of relations

On non-transferable utility games with coalition structure

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1991
<mark>Journal</mark>International Journal of Game Theory
Issue number1
Volume20
Number of pages11
Pages (from-to)53-63
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We introduce a solution function for Non-transferable Utility (NTU) games when prior coalition structure is given. This solution function generalizes both the Harsanyi solution function for NTU games and the Owen solution for TU games with coalition structure. © 1991 Physica-Verlag.